| Model Number |
30001002001110012 |
| Medical Device Problem Codes |
Failure to Power Up (1476); Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the customer's report was observed and attributed to a conductor flex cable which was not properly seated onto a connector of the digital board.The cable was reseated to correct the reported problem.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device would not power up and did not respond to the front panel controls.Complainant indicated that there was no patient involvement in the reported malfunction.